# SDR ASAA1047519

- Difficulty date: February 21, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C258411
- Part serial: 1068
- Condition: Perforated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS PERFORATION ON LOWER RT SECTION.  REPAIRED SKIN DAMAGE.
